# SDR I7LA0002736

- Difficulty date: August 20, 2004
- Submitted: September 27, 2004
- Operation: General aviation
- Aircraft: N901HC
- Make and model: Agusta A109K2
- Aircraft serial: 10033
- Engine: Tmeca ARRIEL1
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion
- Part number: 109013105115
- Part serial: K36
- Condition: Loose
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON DAILY INSPECTION, MECHANIC NOTED EXCESSIVE PLAY IN TAIL ROTOR HUB AT TRUNION AREA.  TAIL ROTOR HUB WAS REMOVED FOR INSPECTION A SOFT FACE MALLET WAS REQUIRED TO FREE THE TRUNION FROM TAIL ROTOR GEARBOX OUTPUT SHAFT.  REMOVAL OF TRUNION NOTED SIGNS OF EXCESSIVE HEAT DISCOLORATION OF ENAMAL PAINT/ COATING.  THE TRUNION BUSHINGS/ RACES WERE LOOSE AND SLIDE .5 WAY OFF TRUNION WITH NO MECHANICAL MEANS.
